Naloxone kits are easy to use, often available freely and can make a life-or-death difference during an overdose. A typical kit contains multiple syringes, ampules of Naloxone, alcohol swabs and gloves as well as simple instructions on how to use it to save a life. (Jodi Brak/Salmon Arm Observer)

Interior Health issues drug alert in Cranbrook

Interior Health has issued a drug alert for Cranbrook after drug checking results through ANKORS revealed highly toxic levels of fentanyl and benzodiazepines from a dark purple pebbly substance sold as down.

Interior Health has issued a drug alert for Cranbrook after drug checking results through ANKORS revealed highly toxic levels of fentanyl and benzodiazepines from a dark purple pebbly substance sold as down.

The warning was issued on Wednesday, June 17th and is in effect until June 24th.

There have been reports of people passing out for an extended period of time after using the substance, according to the Interior Health bulletin.

The bulletin advises anyone using to buddy up, get drugs checked, carry a nalaxone kit, and avoid using different drugs at the same time.

Drug checking services are available at ANKORS, the East Kootenay Addictions Services Society, while nalaxone kits and training are also available at the same locations, as well as at local pharmacies.

Cranbrook Townsman

Just Posted

Most Read